# SDR A6WA200740190

- Difficulty date: April 13, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 2571 · Battery Box Structure
- Part: Rib
- Condition: Cracked
- Location: Battery Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT BATTERY RIB IS CRACKED.  (M)  MAINTENANCE REPAIRED RT BATTERY RIB IAW EO 601R-57-51-046. (K)
